Get your Health question answered in 3 easy steps

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

will high voltage electrical shock help in treatment of snakebite?

will high voltage electrical shock help in treatment of snakebite?
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
Only if your heart has stopped beating. The venom is the problem and the instant the snake bites the venom starts going through the body there is absolutely no way an electrical shock can do anything with the venom.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have this electric shock feeling on my left arm that runs from the tip of my fingers to the upper arm. when i try touching my cell phone (if it is on anwering mode) the shock waves are high. if i touch any metal thing the feeling is more intense - when i am not touching anything it keeps coming during frequent spells and it is v annoying, this only happens with my left hand pls help

doctor1 MD

I have experienced Anyaphalaxtic shock 5 times and break out in hives daily. I have seen 3 allergists. They don t get it, seem shocked that this can happen from heat, humidity, stress and not from food or bug bites. I take tons of benadryl And am tired always. I have so many prescriptions and can t get some because I m broke. I had to quit working because I ended up in the ER. I am miserable. I need an expert in Mn. That I can afford even after insurance, I hate getting told I can t see the doctor til I pay up. I could die but am broke. Please help, I am afraid I could die from getting in a hot car or watching my daughter at swim. :(

doctor1 MD

Dr. Rynne...I am a combat veteran, having served in Afghanistan and Iraq. When I was in Afghanistan, I began having issues where I could not concentrate well, felt like I was in a fog, and felt like things around me were going in slow motion. Another symptom I have is that whenever I would close my eyes, I would feel what I describe as an electrical shock running through my head. When I returned home, my primary care doctor put me on Zoloft. This helped with the symptoms I was feeling, but if I miss a few dosages, the symptoms return.

Recent questions on Electric shock

doctor1 MD

I'm having pain in my left lower calf muscle. I'm referring to the area wehere the two gastrocnemius muscles meet with the upper achiles tendon. The pain is not a cramp. It feels like an electric shock . It lasts for a few seconds, goes away, and...

doctor1 MD

Hi - I currently have a UTI, my 4th in about 7 months. I’m 37, and prior to this May, I had only had 1 UTI before, which was extremely mild. In fact, I didn’t know I had one and it was only diagnosed when I was in the ER for a very severe sinus...

doctor1 MD

how long can a person withstand an electric shock from 120V line, in milliseconds?I want to clarify, assume there is a mechanism that detects someone is being electrocuted and the mechanism shuts off the power. The process of detection and...

doctor1 MD

what causes electric shock on my lower left arm with muscle tremors? i had skull fracture a year ago but ct scan show normal. i also have chronic neck pain that moves to back of my head. i had the neck pain before the injury. could u please help? email is YYYY@YYYY

doctor1 MD

going to the toilet all the time with occasional leaking, feeling tired and heavy especially in legs, electric shocks in head when drifting off to sleep, tiny amount of pain in neck, electric shocks in fingers when i'm tired and its cold and im reaching for something?

doctor1 MD

My mom is 82 and has frequent feelings of an electric shock or severe pin pricks on her arms and sometimes her hips. She has stage 4 kidney disease and is sometimes dehydrated. She also takes 3 high blood pressure medications and tramadyl frequently. Could the feelings she s having be caused by dehydration or her medication? She is also become paranoid and it seems like she is having hallucinations at night. Other than that she thinks very clearly. I would appreciate knowing what type of doctor to take my mom to see and what you think might be wrong.